MathSciNet Relay Station
MathSciNet bibliographic data
MR1978567 14E15 (32S45)
Hauser, Herwig The Hironaka theorem on resolution of singularities (or: A proof we always wanted to understand). Bull. Amer. Math. Soc. (N.S.) 40 (2003), no. 3, 323–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement